MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OSTEORAPTOR 2.3 W/ 1 UB COBRAID BLACK; STAPLE, FIXATION, BONE

SMITH & NEPHEW, INC. OSTEORAPTOR 2.3 W/ 1 UB COBRAID BLACK; STAPLE, FIXATION, BONE
Catalog Number 72201992
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hip labrum repair procedure, the surgeon was use a 2.3mm surgical technique but the patient bone was soft enough to put out the anchor from the patient.After that, the surgeon was removed the implant from the patient and a backup implant was used to finish successfully and without a delay.
 
Additional Manufacturer Narrative
One (b)(4) osteoraptor 2.3 suture anchor reported on.The complaint stated: ¿the anchor was pulled out of the patient bone, which was a bit soft.¿ due to unavailability, the allegation could not be fully confirmed.Definitive conclusions, investigation and evaluation were not possible without physical evaluation.If objective evidence becomes available to assist with evaluation, the complaint will be revisited.

Brand Name
OSTEORAPTOR 2.3 W/ 1 UB COBRAID BLACK
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8324872
Report Number1219602-2019-00167
Device Sequence Number2106283
Product Code JDR
UDI-Device Identifier03596010615534
UDI-Public03596010615534
Combination Product (Y/N)N
PMA/510(K) Number
K151105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2022
Device Catalogue Number72201992
Device Lot Number50653516
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer03/14/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1